# SDR UALA2011092805263

- Difficulty date: September 26, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 76,630 hours, 22,287 cycles
- Engine: Pwa PW2037
- System (JASC): 2700 · Flight Control System
- Part: Shutoff Valve
- Part number: 3415251
- Part serial: 3406
- Condition: Sticking
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FLIGHT CONTROL SHUTOFF VALVE STICKING.  REPLACED RIGHT FLIGHT CONTROL SHUTOFF VALVE, OPS CHECKED GOOD.
